The worst part of it for me has been tapering off. Yes, I had some mood swings at 40 mg, and yes I was SOOOOOO hungry! LOL I gained 15 pounds in 3 months. I was one of those people who thought I could control that part, haha!! But I felt GREAT! I had so much energy, and I could eat anything. I went on vacation at 30mg, and we ate mexican food, without bringing it back to the room like I'm used to. I didn't have one problem on the trip. My DH had more stomach issues then me. It was awesome.
Like I said, tapering has been hard for me. I got down to 2.5 mg and was getting terrible headaches, and feeling crappy. My doctor put me back up to 10mg, and slowly tapering down. I'm at 4 mg now, going down to 3 mg tomorrow. But I just wish they could bottle stuff that made me feel as great as I did stomach wise, and energy wise, without all the other side effects!
Diagnosed with Crohn's Disease 2/06 after sever GI bleed. Has been suffering since 1998. History of rectal fistula and gallbladder removal. Currently taking Prednisone: tapering down again at: 4mg now, Asacol, Questran, Toprol XL (for high blood pressure).